# SDR SWAA2016110109175

- Difficulty date: October 20, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 41,842 hours, 24,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD CREASE BEAM CORRODED.    R & R THE CREASE BEAM IAW DWG & SRM.
